# SDR AALA202302097402

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 38,402 hours, 4,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LENS AT SEAT 9D MISSING. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.
